A note on local commutators in division rings with involution
Bull. Korean Math. Soc. 2019 Vol. 56, No. 3, 659-666
https://doi.org/10.4134/BKMS.b180476
Published online May 31, 2019
Mai Hoang Bien
University of Science-VNUHCM
Abstract : In this paper, we consider a conjecture of I. N. Herstein for local commutators of symmetric elements and unitary elements of division rings. For example, we show that if $D$ is a finite dimensional division ring with involution $\star$ and if $a\in D^*=D\backslash\{0\}$ such that local commutators $axa^{-1}x^{-1}$ at $a$ are radical over the center $F$ of $D$ for every $x\in D^*$ with $x^\star=x$, then either $a\in F$ or $\dim_{F}D= 4$.
Keywords : division ring, involution, symmetric element, unitary element, local commutator
MSC numbers : 16K20, 16R50
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd